# SDR 95ZZZX5913

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Big Valley Aviation Inc, repair station WG3R944L
- Aircraft: N33TV
- Make and model: Bell 206B
- Aircraft serial: 4306
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 7G547
- Condition: Inop
- Location: Fuel Boost
- Part time: 879 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUEL BOOST PUMP PRESSURE SWITCH INOPERABLE AT 878.8 HOURS.  REMOVED SWITCH, P/N 7G547, S/N 31002, AND INSTALLED NEW SWITCH, P/N 7G547, S/N 32230.
